# SDR CALA2023092202849

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 120,203 hours, 18,641 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Lh Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FUEL RECEPTACLE CAP LEFT MISSING. MEL 2821J REQUESTED. FUEL RECEPTACLE CAP LEFT PLACED ON MAL 2821J.DDP C/W. FUEL RECEPTACLE CAP LEFT MISSING. DEFERRED REF MEL 2821J FUEL CAP LANYARD ATTACHING BRACKET BROKEN. AIRPLANE ARRIVED WITH TWO RECTABLE CAPS. THIS CLEARS MEL 2821J.
